Inference for Information Systems containing Probabilistic and Fuzzy Uncertainties

JF Baldwin

Research output: Chapter in Book/Report/Conference proceedingChapter in a book

Translated title of the contributionInference for Information Systems containing Probabilistic and Fuzzy Uncertainties
Original languageEnglish
Title of host publicationFuzzy Logic for Management of Uncertainties
EditorsJ Kacprzyk, LA Zadeh
PublisherJohn Wiley & Sons, Ltd.
Pages353 - 375
ISBN (Print)047157999
Publication statusPublished - 1992

Bibliographical note

Other: # ITRC 153

Cite this

Baldwin, JF. (1992). Inference for Information Systems containing Probabilistic and Fuzzy Uncertainties. In J. Kacprzyk, & LA. Zadeh (Eds.), Fuzzy Logic for Management of Uncertainties (pp. 353 - 375). John Wiley & Sons, Ltd..